# SDR AALA202307250620

- Difficulty date: June 5, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,171 hours, 37,511 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fork
- Part number: D5391065720100
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONICS COMPARTMENT RACK 80VU LOWER RIGHT LATERAL FORK END WORN AT FR 24 AND S32R. REPLACED FORK END PER EA 345511.
